# SDR CA180404023

- Difficulty date: April 1, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft time: 34,331 hours
- Engine: Cfmint CFM567B263
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 31,764 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING FLAPS WOULD NOT MOVE FROM `15` POSITION WHEN SELECTED TO ANY OTHER POSITION.  CREW DECLARED PAN PAN DUE TO NON-NORMAL FLAP SETTING ON LANDING.  C/O FSEU BITE, IAW AMM 27-51 TASK 801 AND FOUND NO EXISITING FAULTS.  FAULT HISTORY SHOWS FAULT CODE 27-52259 AND LT T/E FLAP SENSOR ON LEG 0.  REPLACED LT FLAP POSITION TRANSMITTER IAW AMM 27-51 TASK 801.  (TC# 20180404023).
